Alert archive / Texas / Tornado Warnings in 2019
Tornado Warning 25, NWS Fort Worth, TX
NWS Fort Worth, TX issued this tornado warning at May 18, 2019, 3:23 PM CDT for Ellis County, Navarro County, Texas. It was in force for 22 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 18, 2019, 3:23 PM CDT (20:23 UTC)
- Expired
- May 18, 2019, 3:45 PM CDT
- In force
- 22 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.75 in
Counties Ellis County, TX, Navarro County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 80 km from the middle of the area, began a volume at 20:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 18, 3:44 PM CDT | TSTM WND DMG | Ennis, TX | EM REPORTS DOWNED TREES ON FM 1181 NEAR CUTOFF RD. |
| May 18, 3:47 PM CDT | TSTM WND DMG | Alma, TX | MEDIA REPORTS LARGE TRUCK FLIPPED INTO MEDIAN IN ALMA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 18, 9:10 AM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 8.4 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2163 J/kg
- Mixed-layer CIN
- -64 J/kg
- Mixed-layer LCL
- 722 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 302 m²/s²
- 0-3 km storm-relative helicity
- 311 m²/s²
- Significant tornado parameter
- 3.0
- Supercell composite
- 16.5
The text
As transmitted.
494
WFUS54 KFWD 182023
TORFWD
TXC139-349-182045-
/O.NEW.KFWD.TO.W.0025.190518T2023Z-190518T2045Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Fort Worth TX
Issued by National Weather Service Norman OK
323 PM CDT Sat May 18 2019
The National Weather Service in Fort Worth has issued a
* Tornado Warning for...
Northeastern Ellis County in north central Texas...
North central Navarro County in north central Texas...
* Until 345 PM CDT.
* At 322 PM CDT, a severe thunderstorm capable of producing a
tornado was located near Bardwell, or just southwest of Alma,
moving northeast at 50 mph.
HAZARD...Tornado and golf ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Ennis, Bardwell, Alma, Rice and Garrett.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter, safe room or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3214 9664 3229 9676 3248 9651 3245 9648
3244 9648 3241 9644 3239 9644 3236 9645
3235 9645 3233 9643 3233 9639 3231 9634
TIME...MOT...LOC 2022Z 232DEG 45KT 3227 9661
TORNADO...RADAR INDICATED
HAIL...1.75IN
$$
..speg.1 follow-up statement
562
WWUS54 KFWD 182038
SVSFWD
Severe Weather Statement
National Weather Service Fort Worth TX
Issued by National Weather Service Norman OK
338 PM CDT Sat May 18 2019
TXC139-349-182047-
/O.EXP.KFWD.TO.W.0025.000000T0000Z-190518T2045Z/
Ellis TX-Navarro TX-
338 PM CDT Sat May 18 2019
...THE TORNADO WARNING FOR NORTHEASTERN ELLIS AND NORTH CENTRAL
NAVARRO COUNTIES WILL EXPIRE AT 345 PM CDT...
The storm which prompted the warning has moved into Kaufman County
and the storm rotation has weakened. Therefore, the tornado warning
for Ellis and Navarro Counties will be allowed to expire.
LAT...LON 3214 9664 3229 9676 3248 9651 3245 9648
3244 9648 3241 9644 3239 9644 3236 9645
3235 9645 3233 9643 3233 9639 3231 9634
TIME...MOT...LOC 2037Z 232DEG 45KT 3238 9645
$$
..speg.What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at May 18, 3:19 PM CDT, 4 minutes earlier.
Area forecast discussion, May 18, 3:19 PM CDT, 4 minutes before
Area Forecast Discussion National Weather Service Fort Worth TX 319 PM CDT Sat May 18 2019 .SHORT TERM... /Tonight/ A line of strong to severe thunderstorms will continue to progress eastward across the region late this afternoon. Flash flooding, wind, hail have been the primary hazards this afternoon and will remain a threat until the line moves east of the region later this evening. Embedded brief tornadoes are possible in the line, but the better tornado potential will be with any discrete storms that develop ahead of the line, mainly across the southeast zones. All storms should exit to the east during the late evening hours once a shortwave trough axis passes to the east and drier air moves in behind a weak cold front. We were concerned earlier that some additional storms would develop on the dryline late this afternoon across the northwest zones. However, the slightly later arrival of the storms this morning and extensive cloud cover through mid afternoon has worked the atmosphere over pretty well and it is unlikely that we will recover sufficiently for any new development. Nonetheless, there is still a low chance for a few brief, sub severe storms through sunset. Temperatures across the northwest zones will be cool tonight with mainly middle 50s while the southeast zones will remain humid and warm with lows in the lower 70s. 79 && .LONG TERM... /Sunday through Saturday/ Ridging aloft will result in a much quieter day across North and Central Texas Sunday with a mostly clear to partly cloudy sky and temperatures warming back into the 80s. The ridge will not hang around long and by Sunday night the axis will begin to move east of the region in response to a developing upper low across the western states. This approaching low pressure system will bring a rapid influx of Gulf moisture to the region along with return of showers and thunderstorms Monday, mainly to the northwest zones. Better thunderstorm chances will arrive Monday evening/night when the upper low moves into the Central Rockies and a dryline moves in from the west. This setup looks good for another round of severe weather with strong forcing, unstable air and decent shear. Still looks like the northwest zones will be the most likely area to see severe weather. The storms Monday night should organize into a line, pushing eastward across North and Central Texas Tuesday with a continued potential for severe weather. Difficult to say for sure, but the pattern would point to a straight line wind threat as the primary hazard. Storms should end Tuesday night as first piece of upper level energy lifts rapidly north. However, a second lobe of energy will rotate through the base of longwave trough and may result in a few showers and thunderstorms Wednesday, but the atmosphere may not be recovered sufficiently after Tuesday's storms so we will keep only slight chance PoPs for now. North and Central Texas will remain sandwiched between high pressure across the southeast U.S. and a longwave trough in the west. This pattern should keep most if not all of the storms Thursday through Saturday across West Texas. It will also keep us seasonably warm and humid with highs in the 80s and lows in the upper 60s and lower 70s. 79 && .AVIATION... /Issued 1258 PM CDT Sat May 18 2019/ /18Z TAFs/ Main concern is convection moving through local terminals at this time. Gusts up to 35-45 kt (generally out of the west/southwest) can be expected with these storms as they move through, along with VSBYs dropping to IFR levels. Convection should clear Metroplex sites by approximately 20Z, although there is a low potential for cells to linger beyond 20Z, especially at KDAL. Cells will take slightly longer to reach KACT, but they will also persist near the airfield longer. Therefore, maintain TEMPO TSRA through 23Z, with some potential for convective impacts to last even longer at Waco. After convection clears sites, winds will be gusty from the southwest, prior to nocturnal decoupling reducing wind speeds. Mainly VFR expected after storms pass to the east, but then MVFR CIGs are forecast to return after midnight. Confidence in timing is low, however. Picca && .PRELIMINARY POINT TEMPS/POPS... Dallas-Ft. Worth 65 86 70 86 71 / 20 0 0 10 40 Waco 67 88 72 87 72 / 40 5 5 0 30 Paris 66 84 66 86 70 / 60 5 0 20 20 Denton 61 86 68 86 69 / 20 0 0 20 60 McKinney 64 85 68 85 71 / 30 0 0 20 40 Dallas 67 88 72 87 73 / 20 5 0 10 40 Terrell 67 86 70 87 71 / 50 5 0 10 30 Corsicana 70 89 72 88 72 / 50 5 0 5 20 Temple 68 89 72 88 72 / 60 5 5 0 20 Mineral Wells 58 86 67 85 66 / 10 0 0 20 60 && .FWD WATCHES/WARNINGS/ADVISORIES... None. && 79/79
Hazardous weather outlook, May 18, 2:33 PM CDT, 50 minutes before
Hazardous Weather Outlook National Weather Service Fort Worth TX 233 PM CDT Sat May 18 2019 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-191215- Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin- Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas- Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell- Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro- Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone- Leon-Milam-Robertson- 233 PM CDT Sat May 18 2019 This Hazardous Weather Outlook is for North and Central Texas. .DAY ONE...Tonight. Thunderstorms will continue to push east across North and Central Texas this evening. Lingering storms across Central Texas may be capable of damaging winds, large hail, and a couple of tornadoes through mid evening. Thunderstorms should exit to the east thereafter. .DAYS TWO THROUGH SEVEN...Sunday through Friday. After a break in thunderstorm chances on Sunday, additional storms are possible on Monday and Tuesday across the region. Severe weather will be possible during this time as well. Low thunderstorm chances will also exist on Wednesday afternoon. .SPOTTER INFORMATION STATEMENT... Spotter activation is likely across parts of North and Central Texas through this evening.
In the hours before
Local storm report, May 18, 2:10 PM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
210 PM CDT SAT MAY 18 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0150 PM TSTM WND DMG CARROLLTON 32.95N 96.90W
05/18/2019 DALLAS TX LAW ENFORCEMENT
DELAYED REPORT: SOCIAL MEDIA CARROLTON PD REPORTED POWER
POLE DOWN IN JOSEY AND FRANKFORD.Local storm report, May 18, 2:21 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
221 PM CDT SAT MAY 18 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM HAIL KILLEEN 31.13N 97.73W
05/18/2019 E1.00 INCH BELL TX TRAINED SPOTTER
QUARTER SIZE HAIL REPORTED IN KILLEENLocal storm report, May 18, 2:22 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
222 PM CDT SAT MAY 18 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 PM FLASH FLOOD HASLET 32.97N 97.35W
05/18/2019 TARRANT TX FIRE DEPT/RESCUE
HASLET FIRE RESCUE REPORT FLOODING IN HASLET COMMUNITY
PARKLocal storm report, May 18, 2:36 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
236 PM CDT SAT MAY 18 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM FLASH FLOOD 2 N SAGINAW 32.897N 97.378W
05/18/2019 TARRANT TX PUBLIC
SOCIAL MEDIA REPORT WAGLEY ROBERTS ROAD IS FLOODED
BETWEEN BONDS RANCH AND BAILEY BOSWELL RD.Special weather statement, May 18, 2:50 PM CDT, 33 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
250 PM CDT Sat May 18 2019
TXZ105>107-182015-
Hunt TX-Hopkins TX-Delta TX-
250 PM CDT Sat May 18 2019
...SIGNIFICANT WEATHER ADVISORY FOR HUNT...NORTHWESTERN HOPKINS AND
SOUTHWESTERN DELTA COUNTIES UNTIL 315 PM CDT...
At 249 PM CDT, trained weather spotters reported a strong
thunderstorm north of Quinlan, moving northeast at 50 mph. This
storm had produced dime size hail.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations impacted include...
Greenville, Commerce, Quinlan, Caddo Mills, Cumby, Campbell, Hawk
Cove, Lone Oak and Neylandville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm. Seek
a safe shelter inside a building or vehicle.
This storm may intensify, so closely monitor for additional
information or possible warnings from the National Weather Service.
&&
A Tornado Watch remains in effect until 500 PM CDT for north central
Texas.
LAT...LON 3325 9562 3286 9611 3298 9629 3339 9600
3341 9586 3343 9586
TIME...MOT...LOC 1949Z 214DEG 44KT 3303 9613
BainSpecial weather statement, May 18, 3:09 PM CDT, 14 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
309 PM CDT Sat May 18 2019
TXZ103-104-118-119-133-134-182100-
Ellis TX-Collin TX-Denton TX-Tarrant TX-Johnson TX-Dallas TX-
309 PM CDT Sat May 18 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN JOHNSON...
SOUTHEASTERN DENTON...EASTERN TARRANT...NORTHWESTERN ELLIS...
SOUTHWESTERN COLLIN AND WESTERN DALLAS COUNTIES UNTIL 400 PM CDT...
At 309 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Flower Mound to Kennedale to near Keene.
Movement was east at 25 mph.
Nickel size hail and wind gusts of 50 to 55 mph will be possible with
these storms.
Locations impacted include...
Dallas, Fort Worth, Arlington, Plano, Irving, Grand Prairie,
McKinney, Carrollton, Frisco, Richardson, Lewisville, Allen, Flower
Mound, Mansfield, Euless, Desoto, Bedford, Grapevine, Cedar Hill and
Keller.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These storms may intensify, so closely monitor for additional
information or possible warnings from the National Weather Service.
&&
LAT...LON 3318 9668 3266 9684 3236 9696 3229 9740
3261 9729 3295 9719
TIME...MOT...LOC 2009Z 267DEG 22KT 3302 9705 3264 9720 3243 9728
BainThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 17, 7:44 PM CDT | River Flood Warning | FWD | Hunt | 61 hr |
| May 17, 7:44 PM CDT | River Flood Warning | FWD | Hunt, Rockwall | 62 hr |
| May 17, 8:13 PM CDT | River Flood Warning | FWD | Dallas | 4 days |
| May 18, 2:44 AM CDT | Special Weather Statement | FWD | Eastland | 31 min |
| May 18, 6:02 AM CDT | Special Weather Statement | FWD | Eastland | 28 min |
| May 18, 6:33 AM CDT | Special Weather Statement | FWD | Stephens | 27 min |
| May 18, 7:08 AM CDT | Special Weather Statement | FWD | Palo Pinto | 37 min |
| May 18, 7:51 AM CDT | Severe Thunderstorm Warning | FWD | Stephens, Young | 54 min |
| May 18, 7:56 AM CDT | Special Weather Statement | FWD | Jack | 34 min |
| May 18, 8:10 AM CDT | Tornado Warning | FWD | Young | 20 min |
| May 18, 8:33 AM CDT | Special Weather Statement | FWD | Jack | 27 min |
| May 18, 8:47 AM CDT | Special Weather Statement | FWD | Stephens, Young | 28 min |
| May 18, 9:11 AM CDT | Special Weather Statement | FWD | Stephens | 34 min |
| May 18, 9:30 AM CDT | Severe Thunderstorm Warning | FWD | Eastland | 60 min |
| May 18, 9:37 AM CDT | Areal Flood Advisory | FWD | Jack, Palo Pinto, Stephens, Young | 3 hr |
| May 18, 9:52 AM CDT | Special Weather Statement | FWD | Montague | 23 min |
| May 18, 9:58 AM CDT | Special Weather Statement | FWD | Palo Pinto | 32 min |
| May 18, 10:12 AM CDT | Areal Flood Advisory | FWD | Montague | 3 hr |
| May 18, 10:39 AM CDT | Special Weather Statement | FWD | Palo Pinto, Parker, Wise | 36 min |
| May 18, 11:04 AM CDT | Special Weather Statement | FWD | Cooke, Denton, Grayson | 41 min |
| May 18, 11:14 AM CDT | Special Weather Statement | FWD | Parker, Tarrant | 46 min |
| May 18, 11:40 AM CDT | Special Weather Statement | FWD | Collin, Denton, Grayson | 50 min |
| May 18, 11:44 AM CDT | Areal Flood Advisory | FWD | Denton, Parker, Tarrant, Wise | 3 hr |
| May 18, 11:58 AM CDT | Special Weather Statement | FWD | Parker, Tarrant | 47 min |
| May 18, 12:16 PM CDT | Areal Flood Advisory | FWD | Collin, Denton, Grayson | 3 hr |
| May 18, 12:26 PM CDT | Special Weather Statement | FWD | Collin, Denton, Fannin, Grayson | 49 min |
| May 18, 12:32 PM CDT | Severe Thunderstorm Warning | FWD | Tarrant | 58 min |
| May 18, 12:36 PM CDT | Severe Thunderstorm Warning | FWD | Denton | 54 min |
| May 18, 12:37 PM CDT | Flash Flood Warning | FWD | Denton, Tarrant | 3 hr |
| May 18, 12:59 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Dallas | 61 min |
| May 18, 1:04 PM CDT | River Flood Warning | FWD | Denton | 45 hr |
| May 18, 1:06 PM CDT | Areal Flood Advisory | FWD | Collin, Dallas, Tarrant | 3 hr |
| May 18, 1:27 PM CDT | Severe Thunderstorm Warning | FWD | Johnson, Tarrant | 33 min |
| May 18, 1:42 PM CDT | Flash Flood Warning | FWD | Collin, Dallas, Denton, Tarrant | 3 hr |
| May 18, 1:45 PM CDT | Areal Flood Advisory | FWD | Johnson | 3 hr |
| May 18, 1:55 PM CDT | Severe Thunderstorm Warning | FWD | Dallas, Ellis, Johnson, Tarrant | 65 min |
| May 18, 2:06 PM CDT | Severe Thunderstorm Warning | FWD | Bell, Coryell | 54 min |
| May 18, 2:14 PM CDT | River Flood Warning | FWD | Wise | 6 days |
| May 18, 2:14 PM CDT | River Flood Warning | FWD | Dallas | 25 hr |
| May 18, 2:14 PM CDT | Severe Thunderstorm Warning | FWD | Bosque, Hill, McLennan | 61 min |
| May 18, 2:33 PM CDT | River Flood Warning | FWD | Dallas | 7 hr |
| May 18, 2:41 PM CDT | Severe Thunderstorm Warning | FWD | Ellis, Hill, Navarro | 64 min |
| May 18, 2:42 PM CDT | Areal Flood Advisory | FWD | Collin, Dallas, Hunt, Kaufman, Rockwall | 3 hr |
| May 18, 2:43 PM CDT | Severe Thunderstorm Warning | FWD | Falls, McLennan | 62 min |
| May 18, 2:50 PM CDT | Special Weather Statement | FWD | Hunt | 25 min |
| May 18, 2:59 PM CDT | Severe Thunderstorm Warning | FWD | Dallas, Ellis, Hunt, Kaufman, Rockwall | 61 min |
| May 18, 2:59 PM CDT | Severe Thunderstorm Warning | FWD | Bell | 31 min |
| May 18, 3:02 PM CDT | Severe Thunderstorm Warning | FWD | Delta, Fannin, Hopkins, Hunt | 58 min |
| May 18, 3:09 PM CDT | Special Weather Statement | FWD | Johnson | 51 min |
| May 18, 3:33 PM CDT | Severe Thunderstorm Warning | FWD | Henderson, Kaufman | 42 min |
| May 18, 3:37 PM CDT | Severe Thunderstorm Warning | FWD | Bell, Falls, Limestone, McLennan | 38 min |
| May 18, 3:46 PM CDT | Tornado Warning | FWD | Kaufman, Van Zandt | 29 min |
| May 18, 3:57 PM CDT | Severe Thunderstorm Warning | FWD | Delta, Fannin, Hopkins, Hunt, Lamar | 63 min |
| May 18, 3:58 PM CDT | Severe Thunderstorm Warning | FWD | Rains, Van Zandt | 62 min |
| May 18, 4:05 PM CDT | Severe Thunderstorm Warning | FWD | Falls, Freestone, Limestone | 55 min |
| May 18, 4:09 PM CDT | Severe Thunderstorm Warning | FWD | Van Zandt | 51 min |
| May 18, 4:24 PM CDT | Severe Thunderstorm Warning | FWD | Delta, Hopkins, Lamar | 50 min |
| May 18, 4:31 PM CDT | Areal Flood Advisory | FWD | Delta, Hopkins, Lamar | 3 hr |
| May 18, 4:36 PM CDT | Severe Thunderstorm Warning | FWD | Anderson, Henderson | 54 min |
| May 18, 4:46 PM CDT | Special Weather Statement | FWD | Fannin | 44 min |
| May 18, 4:59 PM CDT | Severe Thunderstorm Warning | FWD | Freestone, Limestone | 61 min |
| May 18, 5:01 PM CDT | Areal Flood Advisory | FWD | Freestone, Limestone | 3 hr |
| May 18, 5:29 PM CDT | Severe Thunderstorm Warning | FWD | Anderson, Henderson | 38 min |
| May 18, 5:30 PM CDT | River Flood Warning | FWD | Dallas | 13 hr |
| May 18, 5:45 PM CDT | Flash Flood Warning | FWD | Freestone, Limestone | 2 hr |
| May 18, 5:59 PM CDT | Severe Thunderstorm Warning | FWD | Anderson, Freestone, Limestone | 61 min |
| May 18, 6:06 PM CDT | River Flood Warning | FWD | Limestone | 32 hr |
| May 18, 6:10 PM CDT | River Flood Warning | FWD | Collin | 31 hr |
| May 18, 6:33 PM CDT | Special Weather Statement | FWD | Limestone | 42 min |
| May 18, 6:40 PM CDT | Severe Thunderstorm Warning | FWD | Anderson | 65 min |
| May 18, 6:49 PM CDT | Severe Thunderstorm Warning | FWD | Freestone, Leon, Limestone, Robertson | 56 min |
Nearby
Tornado Warnings in Texas, 2019Every tornado warning in 2019Tornadoes in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.